# SDR DALA2021051002628

- Difficulty date: May 6, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,060 hours, 40,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1003 S26-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERIOR SKIN STA 1003 STR 26R TO STR 28R. NEC 001-0002:2040-0016/004 00518: REPAIRED PER ER/A 591313-14 REV A. ASSOCIATED ER/A 00-591313 ADDED FOR AC 9502. (LP #1802011)
